MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FX-410315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The reported events of late seroma and infection are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reasons for reoperation were implant started getting bigger, shooting pain, infection, mastitis, and late seroma.These are known potential adverse events addressed in the product labeling.
 
Event or Problem Description
Patient reported "implants started getting bigger," "having shooting pain," "infection," "mastitis," and "fluid on implants." patient was treated with antibiotics for infection.Device has been explanted.Affected side left.
 
Additional Manufacturer Narrative
Further investigation/dhr summary: review of sterilization and seal strength records related to work order (b)(4) did not identified any deviations or non-conformities that may be associated with the reported device.Sterilization process was successfully completed, and seal strength test results were found to be acceptable.With the information collected during the investigation, there is enough evidence to support that device serial number (b)(4) was manufactured under controlled conditions in accordance with allergan medical procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.
 
Event or Problem Description
Patient reported "implants started getting bigger," "having shooting pain," "infection," "mastitis," and "fluid on implants." patient was treated with antibiotics for infection.Device has been explanted.This record is for the left side.
 
Event or Problem Description
Patient was treated with antibiotics three times for infection.Patient representative reported ¿had a nipple discharge which has resolved since second course of antibiotics,¿ and pathology results confirmed "abundant acute inflammation present suggestive of abscess." patient representative also reported patient was ¿constantly fatigued¿ and ¿having memory problems;" these events are not related to the device.
 
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5., b.6., g.3., h.6.The event of abscess is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9101306
Report Number9617229-2019-14607
Device Sequence Number2923768
Product Code FTR
UDI-Device Identifier10888628002968
UDI-Public10888628002968
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Catalogue NumberFX-410315
Device Lot Number2811098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer10/09/2019
12/17/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date11/08/2019
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;